MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TALISMAN DELIVERY SHEATH; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TALISMAN DELIVERY SHEATH; CATHETER, PERCUTANEOUS
Model Number 9-TDS-09F45-80
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Air Embolism (1697); Non specific EKG/ECG Changes (1817)
Date of Event 08/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported on 21 august 2025 a 25-18mm amplatzer pfo occluder was selected for implant using a 9f amplatzer talisman delivery system to treat a patent foramen ovale (pfo).During the procedure st elevations were noted.Bubbling was observed on transesophageal echocardiogram (tee), however it was unknown whether it was due to irrigation via advancement of the delivery system or air.The procedure was aborted.The st elevations resolved on its own.The patient status was stable.
 
Event or Problem Description
It was reported on (b)(6) 2025 a 25-18mm amplatzer pfo occluder was selected for implant using a 9f amplatzer talisman delivery system to treat a patent foramen ovale (pfo).During the procedure st elevations were noted.Bubbling was observed on transesophageal echocardiogram (tee); however, it was unknown whether it was due to irrigation via advancement of the delivery system or air.The procedure was aborted.The st elevations resolved on its own.The patient status was stable.
 
Additional Manufacturer Narrative
An event of st elevation and air observed under tee was reported.A returned device inspection, to rule out any device-related causes, could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on the available information, the cause of the reported st elevation and air could not be conclusively determined.The reported serious injury/illness/impairment was a result of case-specific circumstances as no intervention was performed.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
AMPLATZER TALISMAN DELIVERY SHEATH
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23054961
Report Number2135147-2025-05205
Device Sequence Number18285819
Product Code DQY
UDI-Device Identifier05415067033369
UDI-Public(01)05415067033369(17)280131(10)10707646
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K212738
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-TDS-09F45-80
Device Catalogue Number9-TDS-09F45-80
Device Lot Number10707646
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
25-18MM AMPLATZER PFO [9-PFO-2518 LOT: 10766642].
Outcome Attributed to Adverse Event Other;
Patient SexUnknown